Geodesics in randers spaces of constant curvature

Published

Journal Article

Geodesics in Randers spaces of constant curvature are classified. © 2006 American Mathematical Society.

Full Text

Duke Authors

Cited Authors

  • Robles, C

Published Date

  • April 1, 2007

Published In

Volume / Issue

  • 359 / 4

Start / End Page

  • 1633 - 1651

International Standard Serial Number (ISSN)

  • 0002-9947

Digital Object Identifier (DOI)

  • 10.1090/S0002-9947-06-04051-7

Citation Source

  • Scopus